American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] José A. Anquela and Teresa Cortés. Peirce gradings of Jordan systems. Proc. Amer. Math. Soc. 130 (2002) 2543-2551. MR 1900860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. Sawyer. Spherical functions on symmetric cones. Trans. Amer. Math. Soc. 349 (1997) 3569-3584. MR 1325919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. V. Iltyakov. On rational invariants of the group $E_6$. Proc. Amer. Math. Soc. 124 (1996) 3637-3640. MR 1350947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Santos González and Consuelo Martínez. Order relation in Jordan rings and a structure theorem . Proc. Amer. Math. Soc. 98 (1986) 379-388. MR 857926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William C. Waterhouse. Symmetric determinants and Jordan norm similarities in characteristic $2$ . Proc. Amer. Math. Soc. 93 (1985) 583-589. MR 776183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harald Upmeier. Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces. Bull. Amer. Math. Soc. 11 (1984) 329-332. MR 752791.
Abstract, references, and article information   
View Article: PDF

[8] Holger P. Petersson. Generic reducing fields of Jordan pairs . Trans. Amer. Math. Soc. 285 (1984) 825-843. MR 752505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. N. Allison and J. R. Faulkner. A Cayley-Dickson process for a class of structurable algebras . Trans. Amer. Math. Soc. 283 (1984) 185-210. MR 735416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Seong Nam Ng and Kevin McCrimmon. Minimal ideals in quadratic Jordan algebras . Proc. Amer. Math. Soc. 88 (1983) 579-583. MR 702278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Erhard Neher. Jordan triple forms of Jordan algebras . Proc. Amer. Math. Soc. 87 (1983) 386-388. MR 684623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ottmar Loos. A structure theory of Jordan pairs. Bull. Amer. Math. Soc. 80 (1974) 67-71. MR 0332903.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1